I'm on week two and I have gained weight, I'm having mood swings, and have experienced strange dreams. It's only two weeks and I have tried everything to lose this weight I have put on but it seems like nothing is working. Please, someone. Does it get better??
popd4: well, now... if it was me that was given this medication, I would ask my doctor for a different birth control pill. one with less severe side effects, while this one is less severe on weight gain and weight loss, it is loaded with severe side effects such as high blood pressure; A Blood Clot within the Blood Vessels of the Eye; Absence of Menstrual Periods; Blood Clot; Breast Tumor; Depression; Disease of the Gallbladder Feeling Weak; Heart Attack; High Amount of Triglyceride in the Blood; and Stroke.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Feb 2014 • 1 answer
Updated 19 Nov 2014 • 2 answers
Updated 5 Feb 2017 • 1 answer
Will getting off of this Sprintec (birth control pill) help me lose the weight I gained while on it?
Updated 26 Mar 2016 • 1 answer
Updated 23 Nov 2018 • 9 answers